# SDR UPS98826412

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 25-60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 25 TO 60 RBL36 TO 48, THE DOUBLER UNDER THE LAV FLOOR IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-2-0.
